MathSciNet Relay Station
MathSciNet bibliographic data
MR1203991 (95a:35026) 35J05 (60J05)
Pinsky, Mark A. Mean exit time from a bumpy sphere. Proc. Amer. Math. Soc. 122 (1994), no. 3, 881–883.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement